A 23-year-old female asked:
Im seeing a physiatrist for muscle imbalances; last night i started having non stop muscle twitching in my rt glute after stretching ; still going.
1 doctor answer • 1 doctor weighed in
Pain Management 37 years experience
Not uncommon: There is a wide range of conditions that can cause muscle twitching. Some medications (diuretics, corticosteroids, SSRIs or estrogens) can cause involuntary but harmless muscle twitching as a side effect. If concerned, see you doctor for medication adjustment.
Created for people with ongoing healthcare needs but benefits everyone.
2.4k viewsAnswered >2 years ago
Last updated Aug 19, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.